The Laplacian spread of Cactuses - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2010

The Laplacian spread of Cactuses

Abstract

Connected graphs in which any two of its cycles have at most one common vertex are called cactuses. In this paper, we continue the work on Laplacian spread of graphs, and determine the graph with maximal Laplacian spread in all cactuses with n vertices.
Fichier principal
Vignette du fichier
1301-5061-2-PB.pdf (212.33 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00990441 , version 1 (13-05-2014)

Identifiers

Cite

Ying Liu. The Laplacian spread of Cactuses. Discrete Mathematics and Theoretical Computer Science, 2010, Vol. 12 no. 3 (3), pp.35-40. ⟨10.46298/dmtcs.488⟩. ⟨hal-00990441⟩

Collections

TDS-MACS
61 View
906 Download

Altmetric

Share

Gmail Facebook X LinkedIn More